# SDR SWAA2022081642350

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 4,061 hours, 2,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATT EMERGENCY FLASHLIGHT NOT CHARGING / [01] R AND R AFT FLIGHT ATT EMERGENCY FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
